Bulletin (New Series) of the American Mathematical Society

Review: Roger W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters

T. A. Springer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 145-148.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183553974

Citation

Springer, T. A. Review: Roger W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 145--148. https://projecteuclid.org/euclid.bams/1183553974


Export citation

See also

  • Errata: Erratum. Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 1 (1988), 115--115.

Reviewed Works

  • Roger W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters. John Wiley and Sons, Chichester, New York, Brisbane, Toronto and Singapore, 1985, xii + 554 pp., $69.95. ISBN 0-471-90554-2